Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Seventy-First William Lowell Putnam Mathematical Competition

Leonard F. Klosinski, Gerald L. Alexanderson, Loren C. Larson and Mark Krusemeyer
The American Mathematical Monthly
Vol. 118, No. 8 (October 2011), pp. 726-733
DOI: 10.4169/amer.math.monthly.118.08.726
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.118.08.726
Page Count: 8
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
References
The Seventy-First William Lowell Putnam Mathematical Competition
Preview not available

Abstract

Abstract The results of the Seventy-First William Lowell Putnam Mathematical Competition.

Page Thumbnails